Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lack of periods, dizziness, fatigue. High testosterone, acne, weight gain. Worried

I am a 37 year old female. I have been experiencing lack ofmenstrual cycles, dizziness , fatigue . I have had blood work done. So far my testosterone is high which the doctor saidis leading towards PCOS because I also have acne and weight gain . I however am worried about how tired, no matter how much sleep I get, I am and dizzy I get. I haven t had any energy to do much activity. I don t know what is going on. What else should I look into? I have had thyroid, hormone levels done, glucose tolerance test. Testosterone is the only thing high, waiting for progesterone levels to come back as well as glucose test.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After getting the results of progesterone levels and glucose tolerance test you can come to one conclusion.
If you are having high blood sugar levels and insulin resistance etc. start taking treatment for that, which can possibly improve your status to some extent.
You can check for cortisol levels once and go for ultrasound.
If ultrasound shows the features of PCOS start taking treatment.

Take care.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor